A 18-year-old female asked:
Disclaimer

i'm having some dark brown discharge and cramps i am getting off of the depo primavera birth control also im mainly concerned it's not a std?

1 doctor answer
Dr. Jeffrey Levine
31 years experience Family Medicine
Likely not an STI: The symptoms you describe are not uncommon in women either using Depo-Provera or who recently stopped it. However, if you are engaging in high risk sexual behavior, then get STI testing.
Answered on Jul 1, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 45-year-old member asked:
Dr. Keith Ramsey
36 years experience Adolescent Medicine
Leukorrhea: Pre-teen and teen girls usually have a clear to milky colored vaginal discharge. It is not a large amount, but enough to soil the underwear and somet ... Read More
A 33-year-old member asked:
Dr. Horst Weinberg
68 years experience Pediatrics
Normal discharge: Must girls have some white, occasionally yellow discharge from their vagina, this is a normal secretion of mucus and nothing to worry about.
1
1 thank
A 16-year-old female asked:
Dr. Christopher Smith
41 years experience Family Medicine
D/C and pelvic pain: Brownish discharge could be a sign of an infection---especially if you are having pain you need to see your GYN doctor soon for an evaluation
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month